# SDR AALA2020051329010

- Difficulty date: April 29, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 15,405 hours, 6,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: DBF19721
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO DOOR CUT OUT LOWER THRESHOLD WEB BETWEEN BS 800 AND BS 845 RBL 30.
